Open Journal of Discrete Mathematics

Vol.4 No.2(2014), Paper ID 44837, 8 pages

DOI:10.4236/ojdm.2014.42005

 

New Bounds on Tenacity of Graphs with Small Genus

 

Davoud Jelodar, Dara Moazzami

 

Department of Algorithms and Computation, University of Tehran, Tehran, Iran
Department of Engineering Science, College of Engineering, University of Tehran, Tehran, Iran

 

Copyright © 2014 Davoud Jelodar, Dara Moazzami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jelodar, D. and Moazzami, D. (2014) New Bounds on Tenacity of Graphs with Small Genus. Open Journal of Discrete Mathematics, 4, 28-35. doi: 10.4236/ojdm.2014.42005.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.